# SDR SIMA993343

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AE
- Make and model: Saab 340B
- Aircraft serial: 340B312
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 43741
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3200 - EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANTS SEAT IS LOOSE.  RESECURED EXIT SIGN.  AIRCRAFT RETURNED TO SERVICE.  (M)
